# SDR AALA201801309009

- Difficulty date: January 24, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 55,605 hours, 20,794 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Faulty
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL AUTO FEED FAULT WITH 500 LB CENTER TANK FUEL ECAM PROCEDURES APPLIED. REPLACED PUSH BUTTON SWITCH 48QA AND RELAY 45LP PER AMM 33-13-00-710-001-A.  REF AWM 28-21-07, 33-14-37 PAGE-9.  ESPM 20-45-10, 20-46-50.
